MathSciNet Relay Station
MathSciNet bibliographic data
MR1022818 55T15 (55S10)
Singer, William M. The transfer in homological algebra. Math. Z. 202 (1989), no. 4, 493–523.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement